Alert archive / Nebraska / Wind Chill Advisories in 2008
Wind Chill Advisory 8, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Dec 21, 2008, 2:29 AM MST for 17 counties in Nebraska. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2008, 2:29 AM MST (09:29 UTC)
- Expired
- Dec 21, 2008, 12:30 PM MST
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE, Thomas County, NE
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -162 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 210929 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 AM CST SUN DEC 21 2008 NEZ022-035-056>058-211600- /O.CAN.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/ /O.NEW.KLBF.WC.Y.0008.081221T0929Z-081221T1600Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT 229 AM MST SUN DEC 21 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. THE WIND CHILL WARNING HAS BEEN CANCELLED. TEMPERATURES AROUND ZERO TO 5 BELOW ZERO WILL COMBINE WITH NORTHWEST WINDS 15 TO 25 MPH THIS MORNING TO CREATE HAZARDOUS WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WINDS WILL BEGIN TO RELAX BY MID MORNING AND TEMPERATURES RISE INTO THE SINGLE DIGITS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NEZ004>010-023>029-036>038-059-094-211600- /O.CON.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 329 AM CST SUN DEC 21 2008 /229 AM MST SUN DEC 21 2008/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON. NORTHWEST WINDS OF 10 TO 25 MPH WILL COMBINE WITH TEMPERATURES IN THE 5 TO 20 BELOW ZERO RANGE OVER PORTIONS OF WESTERN NEBRASKA...THE SANDHILLS AND NORTH CENTRAL NEBRASKA TO CREATE VERY HAZARDOUS CONDITIONS. A GRADUAL IMPROVEMENT WILL BE SEEN THOUGH THE LATE MORNING AND AFTERNOON HOURS AS TEMPERATURES SLOWLY RISE AND WINDS RELAX. THE WARNING WILL MOST LIKELY BE REPLACED WITH AN ADVISORY AS WIND CHILLS DECREASE ...BUT CONDITIONS WILL STILL BE HAZARDOUS IF NOT PREPARED TO BE OUTSIDE FOR LONG PERIODS OF TIME. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. TAKE EXTRA PRECAUTIONS WITH ANIMALS AND LIVESTOCK TO PROVIDE SHELTER. $$ NEZ069>071-211600- /O.NEW.KLBF.WC.Y.0008.081221T0929Z-081221T1600Z/ CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...IMPERIAL...HAYES CENTER...CURTIS... EUSTIS 329 AM CST SUN DEC 21 2008 /229 AM MST SUN DEC 21 2008/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING. TEMPERATURES AROUND ZERO WILL COMBINE WITH NORTHWEST WINDS 15 TO 25 MPH THIS MORNING TO CREATE HAZARDOUS WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WINDS WILL BEGIN TO RELAX BY MID MORNING AND TEMPERATURES RISE INTO THE SINGLE DIGITS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
2 follow-up statements
000 WWUS43 KLBF 211555 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 955 AM CST SUN DEC 21 2008 NEZ004-023>025-036>038-059-094-212200- /O.CAN.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/ /O.EXB.KLBF.WC.Y.0008.000000T0000Z-081221T2200Z/ SHERIDAN-GRANT-HOOKER-THOMAS-MCPHERSON-LOGAN-CUSTER-LINCOLN- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... THEDFORD...TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY... MERRIMAN...KILGORE 955 AM CST SUN DEC 21 2008 /855 AM MST SUN DEC 21 2008/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. TEMPERATURES WILL WARM INTO THE SINGLE DIGITS THIS AFTERNOON AS WINDS DECREASE. THE COMBINATION OF COLD TEMPERATURES AND WINDS BETWEEN 10 TO 20 MPH WILL CREATE WIND CHILL VALUES FROM 10 BELOW TO 25 BELOW ZERO. IF OUTDOORS THESE WIND CHILL VALUES CAN CAUSE FROSTBITE WITHIN 30 MINUTES OR LESS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NEZ022-035-056>058-069>071-211700- /O.EXP.KLBF.WC.Y.0008.000000T0000Z-081221T1600Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 955 AM CST SUN DEC 21 2008 /855 AM MST SUN DEC 21 2008/ ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS MORNING. WINDS WILL FURTHER DECREASE AS TEMPERATURES CLIMB INTO THE SINGLE DIGITS TODAY. THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM. HOWEVER...IF HEADING OUTDOORS BUNDLE IN LAYERS OF CLOTHING TO OFFSET THE COLD WITH GLOVES AND A HAT TO PROVIDE ADDED PROTECTION. $$ NEZ005>010-026>029-212200- /O.CON.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 955 AM CST SUN DEC 21 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. NORTHWEST WINDS OF 10 TO 25 MPH WILL COMBINE WITH TEMPERATURES TO 5 BELOW ZERO INTO THE AFTERNOON. THIS COMBINATION WILL CREATE VERY HAZARDOUS CONDITIONS THAT CAN LEAD TO FROSTBITE IN 30 MINUTES OR LESS. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. TAKE EXTRA PRECAUTIONS WITH ANIMALS AND LIVESTOCK TO PROVIDE SHELTER. $$ KECK
000 WWUS43 KLBF 211930 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 130 PM CST SUN DEC 21 2008 ...DANGEROUS WIND CHILL VALUES ACROSS THE NORTH... .ARCTIC AIR REMAINS ENTRENCHED ACROSS NEBRASKA THAT IS COMBINING WITH NORTHWEST WINDS TO CREATE WIND CHILL VALUES AT 20 BELOW ZERO AND COLDER. NEZ005>010-026>029-212200- /O.CAN.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/ /O.NEW.KLBF.WC.Y.0009.081221T1930Z-081221T2200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 130 PM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. NORTHWEST WINDS OF 10 TO 25 MPH WILL COMBINE WITH TEMPERATURES TO FROM 5 BELOW ZERO INTO THE SINGLE DIGITS FOR WIND CHILL VALUES AT 20 BELOW ZERO TO 29 BELOW ZERO THIS AFTERNOON. THIS COMBINATION WILL CREATE HAZARDOUS CONDITIONS THAT CAN LEAD TO FROSTBITE IN 30 MINUTES OR LESS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NEZ004-023>025-036>038-059-094-212030- /O.CAN.KLBF.WC.Y.0008.000000T0000Z-081221T2200Z/ SHERIDAN-GRANT-HOOKER-THOMAS-MCPHERSON-LOGAN-CUSTER-LINCOLN- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... THEDFORD...TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY... MERRIMAN...KILGORE 130 PM CST SUN DEC 21 2008 /1230 PM MST SUN DEC 21 2008/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. SURFACE WINDS HAVE DIMINISHED AS TEMPERATURES CLIMBED INTO THE SINGLE DIGITS TO MID TEENS REDUCING THE THREAT FOR HAZARDOUS WIND CHILL VALUES. WHILE WIND CHILL VALUES HAVE MODERATED...IF HEADING OUTDOORS BUNDLE IN LAYERS OF CLOTHING TO OFFSET THE COLD WITH GLOVES AND A HAT TO PROVIDE ADDED PROTECTION. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 21, 2:16 AM MST, 13 minutes earlier.
Area forecast discussion, Dec 21, 2:16 AM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 AM CST SUN DEC 21 2008 .DISCUSSION... FIRST DAY OF WINTER AND TEMPS OUTSIDE ARE IN THE DOUBLE DIGITS BELOW ZERO...WIND CHILLS FINALLY APPROACHING WARNING CRTI UP NORTH AS CAA IS INCREASING ALONG WITH PRESS GRAD. CANT WAIT TO SEE WHAT JANUARY HAS IN STORE. SFC ANALYSIS OVER PAST 6 HOURS HAS SHOWN HIGH DROPPING OUT OF NW HIGH PLAINS INTO NW NEB WITH AXIS OVER WESTERN CWA KEEPING WINDS LIGHT. STRONG RAD COOLING WITH CLEAR SKIES...NEW SNOW AND FAVORABLE DRAINAGE IN PLATTE VALLEY QUICKLY DROPPED TEMPS TO 10 BELOW AT LBF. EXPECT WIND CHILLS TO BE NEAR OR AT WARNING CRIT FOR SOME PERIOD REMAINDER OF MORNING AS WIND SHOULD BE ON INCREASE ESPECIALLY IN NORTHEAST...SO PLAN ON LEAVING WARNING IN PLACE EXPECT ADV CRIT TO BECOME MORE COMMON THIS AFTERNNOON AS WINDS WILL BE DROPPING AND TEMPS MOVING TO NEAR ZERO...JUST ENOUGH TO BOOST READINGS OUT OF WARN CRIT AND NEXT SHIFT CAN DOWNGRADE OR DROP. WILL NOT TRY AND TIME THIS OR HAVE MULTIPLE HEADLINES THIS ISSUANCE. WILL AGAIN LEAN BELOW MOST GUIDANCE TODAY WITH COLD START AND NEW SNOW OVER MOST OF REGION LIMITING ANY WARMUP EVEN WITH FAIRLY GOOD AMOUNT OF SUNSHINE TODAY. WATER VAPOR SHOWING PLAINS SYSTEM SPINNING OVER EASTERN DAKOTAS ATTM. SYSTEM IS FAIRLY PROGRESSIVE AS LOBE OF POLAR VORTEX IS DROPPING TOWARD GREAT LAKES AND IS KICKING SYSTEM EASTWARD...MORE-SO THEN STRONG SYSTEM ACROSS PAC NW. THIS WESTERN SYSTEM WILL FARTHERN INLAND ON MONDAY AND SPLIT INTO TWO MAIN PIECES WHICH LOOK TO MOVE NORTH AND SOUTH OF CWA ON TUESDAY. AHEAD OF THIS HOWEVER...S/W RIDGE WILL MOVE ACROSS PLAINS ON MONDAY. THIS WILL HELP PUSH BULK OF COLD AIR TO EAST...BUT GRADIENT SETTING BETWEEN RETREATING HIGH AND DEVELOPING LOW IN THE WEST WILL CREATE BREEZY CONDITIONS ON MONDAY AND HAMPER ANY GOOD WARMUP WITH SNOW COVER AND RECYLCED ARCTIC AIR. HIGH LEVEL MOISTURE AHEAD OF WESTERN TROF WILL PUSH CIRRUS INTO WESTERN CWA BEGINNING TONIGHT AND SHOULD CONTINUE TO THICKEN ON MONDAY AS WELL. MOISTURE WILL EVENTUALLY SATURATE DENDRTIC LAYER THROUGH LATE AFTERNOON AS LIFT INCREASES...BUT NAM/SREF HAVE BEEN HOLDING THIS OFF UNTIL MONDAY NIGHT...GFS SLIGHTLY FASTER. WILL CONTINUE ON DRIER TRACK ATTM WITH MAIN POPS COMING IN THE EVENING AND OVERNIGHT HOURS ACROSS THE NORTH WHERE BETTER LIFT/PROFILES LOOK TO BE LOCATED. PASSAGE OF MAIN WAVE/JET SUPPORT TUE MORN ACROSS DAKOTAS LOOKS TO PUSH NEXT ARCTIC FRONT THROUGH CWA ON TUESDAY. THIS WILL KEEP COLDEST TEMPS ACROSS NW WHERE CAA WITH BE TAPPED THROUGH THE DAY. MOISTURE LOOKING FAIRLY LIMITED AND COULD SEE SOME SNOW SHOWERS ASSOC WITH LIFT FROM FROPA...OTHERWISE WOULD EXPECT VERY LIGHT SNOW/FLURRIES. DECENT WAA AHEAD OF FROPA LOOKS LIKE IT COULD LEAD TO SOME MIXED PCPN TYPE BUT WILL NOT DRAW THAT OUT JUST YET. WARMUP...THOUGH SLOW SHOULD COMMENCE ON WED INTO THUR. THOUGH LACK OF TEMPS OF ABOVE FREEZING WILL KEEP SNOW PACK AROUND AND HAVE LOWERED TEMPS SOMEWHAT BOTH DAYS. NO OTHER BIG CHANGES PLANNED ATTM WITH DRY FCST THROUGH MID TO LATE WEEK. && .AVIATION... TODAY AND TONIGHT...VFR. SCT-BKN100-120 ARE EXPECTED TO DEVELOP AS A PSEUDO WARM FRONT DEVELOPS ACROSS SWRN NEB. THIS WARM FRONT WILL LIFT SLOWLY NORTHEAST AND REPRESENTS RETURN SLY FLOW AROUND THE PERIPHERY OF A LARGE ARCTIC HIGH PRESSURE SYSTEM. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY UNTIL 10 AM CST /9 AM MST/ THIS MORNING FOR NEZ022-035-056>058-069>071. WIND CHILL WARNING UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON FOR NEZ004>010-023>029-036>038-059-094. && 13/CDC
Hazardous weather outlook, Dec 20, 2:03 PM MST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CST SAT DEC 20 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-211000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 303 PM CST SAT DEC 20 2008 /203 PM MST SAT DEC 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NORTHWEST WINDS WILL CONTINUE TO USHER IN ARCTIC AIR THROUGH THE PLAINS TONIGHT FOR MANY LOCATIONS TO SEE TEMPERATURE DROP TO SUBZERO READINGS BY EVENING. THE COLD TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS AT 10 MPH OR GREATER TO CAUSE APPARENT TEMPERATURE READINGS AT 20 BELOW OR COLDER. WIND CHILL WARNINGS WILL BE IN EFFECT FOR AREAS NORTH OF A LINE FROM ANTIOCH IN SHERIDAN COUNTY...EAST THROUGH CHERRY COUNTY AND SOUTHEAST THROUGH THOMAS AND CUSTER COUNTIES. THE WARNED ARE CAN ANTICIPATE WIND CHILL VALUES OF 30 BELOW OR COLDER. FURTHER SOUTHWEST...A WIND CHILL ADVISORY WILL BE IN EFFECT TONIGHT FOR GARDEN...ARTHUR... MCPHERSON...DEUEL...KEITH...LINCOLN AND PERKINS COUNTIES. THE ADVISORY AREA CAN ANTICIPATE WIND CHILL VALUES BETWEEN 20 BELOW TO 29 BELOW ZERO. THE EFFECTS OF FROSTBITE CAN HIT WITHIN 10 MINUTES OR LESS AT THESE BITTER COLD TEMPERATURES. IF OUTDOORS BUNDLE IN LAYERS. IF POSSIBLE ANIMALS SHOULD BE MOVED TO SHELTERED BELTS OR INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. BITTERLY COLD TEMPERATURES WILL CONTINUE INTO SUNDAY AS THE ARCTIC HIGH CENTER BUILDS SOUTH INTO THE CENTRAL PLAINS. THE WIND CHILL WARNING WILL EXPAND FURTHER SOUTHWEST TO INCLUDE AREAS NORTH OF A VENANGO...IN PERKINS COUNTY TO WELLFLEET IN LINCOLN COUNTY LINE. BEYOND SUNDAY NO HAZARDS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 12:30 PM MST | Wind Chill Advisory | LBF | Blaine, Boyd, Brown, Cherry, Garfield, Holt and 4 more | 14 hr |
Nearby
Wind Chill Advisories in Nebraska, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.